# SDR QMLA2022021620012

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N705KC
- Make and model: Pilats PC1245
- Aircraft serial: 635
- Aircraft time: 5,546 hours, 6,865 cycles
- Engine: Pwa PT6A67
- Engine time: 5,353 hours, 6,443 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3042200
- Part serial: PCEPR0505
- Condition: None
- Part time: 5,353 hours, 6,443 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT WROTE UP "SPARKS COMING FROM LEFT EXAUST POWER REDUCTION'.  


MAINTENANCE FINDINGS:

INSPECTED LAST STAGE TURBINE DISC, COMBUSTION LINER, FIRST STAGE COMPRESSOR BLADES AND CT DISC BLADES.  NO OBVIOUS DISCREPANCIES NOTED.  PERFORMED ENGINE PERFORMANCE RUN.  ALL PARAMETERS WITHIN LIMITS.  CONSULTED PWC AND AMC SERVICE ENGINEERING, ENGINE DEEMED SERVICEABLE SUSPECT CARBON OR OIL DEBRIS TO BE CAUSING THIS ISSUE.
